im hoping someone can advise me if there is anyway to tell just via symptoms if a person is having a heart problem or if it's just anxiety attack??
The following has happened twice in past 4 mths.
My "mr positivity" partner (who's nearly 70, when under a lot of stress.. he's currently at risk of loosing his job along with other BIG issues) is going into sudden dizziness with chest pain.
He gets cold (once his skin felt all tacky feeling to me and he feels cold to me too when it happens) and goes very ill looking when this occurs (very pale and sick looking). He cant stand as his legs go weak and he was tremoring a bit on the first occassion this happened (the occassion he looked very gastly).. the second attack of this (a couple of nights ago) had no trembling with it and he didnt go sick looking. On both occassions he did have a sense of doom and really believed he was going to die, on the first occassion it was like he afterwards went into shock with him tremoring. (He got me to hold him and wouldnt let me leave the room so convinced he was that he was dying). He woke up next morning still weak some esp in legs.
The symptoms I cant tell are heart or anxiety and Im quite worried. Him being a typical older generation guy, so thou im getting on his back about it and he's told me he will go to doctor, he hasnt and knowing him he probably wont. (He's just gotten down on himself for being emotionally weak and blaming that and im scared he's in denial that it's likely to be heart).
So is there a way for me to know if this is his heart? or just anxiety attacks. Ive taken his pulse while he was coming out of one of these attacks and still extremely dizzy and not well but found it strong, regular and not racing. (if anxiety caused i would of thought it would of been racing??). The dizziness etc.. lasts over half an hr and it takes hrs for him to completely recover
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?